Skip to Main content Skip to Navigation
Journal articles

A generalized change detection problem

Abstract : The purpose of this paper is to give a new statistical approach to the change diagnosis (detection/isolation) problem. The change detection problem has received extensive research attention; however, the change isolation problem has, for the most part, been ignored. We consider a stochastic dynamical system with abrupt changes and investigate the multiple hypotheses extension of Lorden's (1971) results. We introduce a joint criterion of optimality for the detection/isolation problem and then design a change detection/isolation algorithm. We also investigate the statistical properties of this algorithm. We prove a lower bound for the criterion in a class of sequential change detection/isolation algorithms. It is shown that the proposed algorithm is asymptotically optimal in this class. The theoretical results are applied to the case of additive changes in linear stochastic models.
Document type :
Journal articles
Complete list of metadata
Contributor : Jean-Baptiste VU VAN Connect in order to contact the contributor
Submitted on : Thursday, June 25, 2020 - 3:58:57 PM
Last modification on : Thursday, January 20, 2022 - 12:42:05 PM




Igor V. Nikiforov. A generalized change detection problem. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 1995, 41 (1), pp.171-187. ⟨10.1109/18.370109⟩. ⟨hal-02881347⟩



Record views